# SDR 05FDEA00117

- Difficulty date: January 17, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 43,547 hours, 7,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ONE RESTRANT (SECOND FROM CTR LINE) FOR POS 2R AFT IN MAIN CARGO COMPARTMENT IS INOP.  S/M WILL NEED EXTENSIVE GROUND TIME TO PERFORM SEAT TRACK REPAIR.  DUE TO FLT SCHEDULE ITEM REMAINS ON MEL.  REPAIRED DAMAGED SEAT TRACK PER SRM 53-70-00 FIG 1.
